Bulletin of the American Mathematical Society

Normal solvability and $\phi $-accretive mappings of Banach spaces

Felix E. Browder

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 78, Number 2 (1972), 186-192.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533466

Mathematical Reviews number (MathSciNet)
MR0306992

Zentralblatt MATH identifier
0236.47054

Subjects
Primary: 47H15
Secondary: 47H05: Monotone operators and generalizations

Citation

Browder, Felix E. Normal solvability and $\phi $-accretive mappings of Banach spaces. Bull. Amer. Math. Soc. 78 (1972), no. 2, 186--192. https://projecteuclid.org/euclid.bams/1183533466


Export citation

References

  • 1. E. Bishop and R. R. Phelps, The support Junctionals of a convex set, Proc. Sympos. Pure Math., vol. 7, Amer. Math. Soc. Providence, R.I., 1963, pp. 27-35. MR 27 #4051.
  • 2. F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. Pure Math., vol. 18, part 2, Amer. Math. Soc. (to appear).
  • 3. F. E. Browder, On the Fredholm alternative for nonlinear operators, Bull. Amer. Math. Soc. 76 (1970), 993-998.
  • 4. F. E. Browder, Normal solvability for nonlinear mappings into Banach spaces, Bull. Amer. Math. Soc. 77 (1971), 73-77.
  • 5. F. E. Browder, Normal solvability and the Fredholm alternative for mappings into infinite dimensional manifolds, J. Functional Analysis 8 (1971).
  • 6. F. E. Browder, Recent results in nonlinear functional analysis, and applications to partial differential equations, Actes Internat. Congress Math., Nice, 1970 (to appear).
  • 7. F. E. Browder, Normal solvability for nonlinear mappings and the geometry of Banach spaces, Proc. CIME Conf. (Varenna, 1970), Problems in Nonlinear Analysis, Edizioni Cremonese, Rome, 1971, pp. 39-66.
  • 8. F. E. Browder, Normal solvability and existence theorems for nonlinear mappings in Banach spaces, Proc. CIME Conf. (Varenna, 1970), Problems in Nonlinear Analysis, Edizioni Cremonese, Rome, 1971, pp. 17-35.
  • 9. M. Edelstein, On nearest points of sets in uniformly convex Banach spaces, J. London Math. Soc. 43 (1968), 375-377. MR 37 # 1954.
  • 10. S. I. Pohozaev, Normal solvability of nonlinear equations, Dokl. Akad. Nauk SSSR 184 (1969), 40-43 = Soviet Math. Dokl. 10 (1969), 35-38. MR 39 #2031.
  • 11. S. I. Pohozaev, On nonlinear operators having weakly closed range, and quasilinear elliptic equations, Mat. Sb. 78 (120) (1969), 237-259 = Math. USSR Sb. 7 (1969), 227-250. MR 39 #631.
  • 12. S. I. Pohozaev, Normal solubility of nonlinear equations in uniform convex Banach spaces, Funkcional. Anal. i Priložen. 3 (1969), no. 2, 80-84 = Functional Anal. Appl. 3 (1969), 147-150. MR 40 #805.